• Previous Article
    Compressible viscous flows in a symmetric domain with complete slip boundary: The nonlinear stability of uniformly rotating states with small angular velocities
  • CPAA Home
  • This Issue
  • Next Article
    Long term behavior of a random Hopfield neural lattice model
March 2019, 18(2): 795-807. doi: 10.3934/cpaa.2019038

Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution

Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received  February 2018 Revised  June 2018 Published  October 2018

A mild formulation for stochastic parabolic Anderson model with time-homogeneous Gaussian potential suggests a way of defining a solution to obtain its optimal regularity. Two different interpretations in the equation or in the mild formulation are possible with usual pathwise product and the Wick product: the usual pathwise interpretation is mainly discussed. We emphasize that a modified version of parabolic Schauder estimates is a key idea for the existence and uniqueness of a mild solution. In particular, the mild formulation is crucial to investigate a relation between the equations with usual pathwise product and the Wick product.

Citation: Hyun-Jung Kim. Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution. Communications on Pure & Applied Analysis, 2019, 18 (2) : 795-807. doi: 10.3934/cpaa.2019038
References:
[1]

R. H. Cameron and W. T. Martin, The orthogonal development of nonlinear functionals in a series of Fourier-Hermite functions, Ann. Math., 48 (1947), 385-392. doi: 10.2307/1969178.

[2]

T. Coulhon and X. T. Duong, Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüs, Adv. Diff. Eq., 5 (2000), 343-368.

[3]

M. Gubinelli, P. Imkeller and N. Perkowski, Paracontrolled distributions and singular PDEs preprint, arXiv: 1210.2684v4. doi: 10.1017/fmp.2015.2.

[4]

M. Hairer, A theory of regularity structures, Invent. Math., 198 (2014), 269-504. doi: 10.1007/s00222-014-0505-4.

[5]

M. Hairer and $\acute{E}.$ Pardoux, A Wong-Zakai theorem for stochastic PDEs, J. Math. Soc. Japan, 67 (2015), 1551-1604. doi: 10.2969/jmsj/06741551.

[6]

M. Hairer and C. Labb$\acute{e}$, A simple construction of the continuum parabolic Anderson model on $ \mathbb{R}^2 $, Electron. Commun. Probab., 20 (2015), 1-11. doi: 10.1214/ECP.v20-4038.

[7]

M. Hairer and C. Labbé, Multiplicative stochastic heat equations on the whole space preprint, arXiv: 1504.07162v2. doi: 10.4171/JEMS/781.

[8]

Y. Hu, Chaos expansion of heat equations with white noise potentials, Potential Anal., 16 (2002), 45-66. doi: 10.1023/A:1024878703232.

[9]

Y. Hu, J. Huang, D. Nualart and S. Tindel, Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency, Electron. J. Probab., 20 (2015), 50pp. doi: 10.1214/EJP.v20-3316.

[10]

H.-J. Kim and S. V. Lototsky, Time-homogeneous parabolic Wick-Anderson model in one space dimension: regularity of solution, Stochastics and Partial Differential Equations: Analysis and Computations, (2017), 1-33. doi: 10.1007/s40072-017-0097-2.

[11]

H.-J. Kim and S. V. Lototsky, Heat equation with a geometric rough path potential in one space dimension: existence and regularity of solution preprint, arXiv: 1712.08196. doi: 10.1007/s40072-017-0097-2.

[12]

N. V. Krylov, An Analytic Approach to SPDEs, AMS, 1999. doi: 10.1090/surv/064/05.

[13]

W. Luo, Wiener Chaos Expansion and Numerical Solutions of Stochastic Partial Differential Equations, Ph.D thesis, California Institute of Technology, 2006.

[14]

R. Mikulevicius and B. L. Rozovskii, On unbiased stochastic Navier-Stokes equations, Probab. Theory Related Fields, 154 (2012), 787-834. doi: 10.1007/s00440-011-0384-1.

[15]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, AMS, Providence, R.I., 23 1968.

[16]

H. Uemura, Construction of the solution of 1-dimensional heat equation with white noise potential and its asymptotic behavior, Stochastic Anal. Appl., 14 (1996), 487-506. doi: 10.1080/07362999608809452.

show all references

References:
[1]

R. H. Cameron and W. T. Martin, The orthogonal development of nonlinear functionals in a series of Fourier-Hermite functions, Ann. Math., 48 (1947), 385-392. doi: 10.2307/1969178.

[2]

T. Coulhon and X. T. Duong, Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüs, Adv. Diff. Eq., 5 (2000), 343-368.

[3]

M. Gubinelli, P. Imkeller and N. Perkowski, Paracontrolled distributions and singular PDEs preprint, arXiv: 1210.2684v4. doi: 10.1017/fmp.2015.2.

[4]

M. Hairer, A theory of regularity structures, Invent. Math., 198 (2014), 269-504. doi: 10.1007/s00222-014-0505-4.

[5]

M. Hairer and $\acute{E}.$ Pardoux, A Wong-Zakai theorem for stochastic PDEs, J. Math. Soc. Japan, 67 (2015), 1551-1604. doi: 10.2969/jmsj/06741551.

[6]

M. Hairer and C. Labb$\acute{e}$, A simple construction of the continuum parabolic Anderson model on $ \mathbb{R}^2 $, Electron. Commun. Probab., 20 (2015), 1-11. doi: 10.1214/ECP.v20-4038.

[7]

M. Hairer and C. Labbé, Multiplicative stochastic heat equations on the whole space preprint, arXiv: 1504.07162v2. doi: 10.4171/JEMS/781.

[8]

Y. Hu, Chaos expansion of heat equations with white noise potentials, Potential Anal., 16 (2002), 45-66. doi: 10.1023/A:1024878703232.

[9]

Y. Hu, J. Huang, D. Nualart and S. Tindel, Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency, Electron. J. Probab., 20 (2015), 50pp. doi: 10.1214/EJP.v20-3316.

[10]

H.-J. Kim and S. V. Lototsky, Time-homogeneous parabolic Wick-Anderson model in one space dimension: regularity of solution, Stochastics and Partial Differential Equations: Analysis and Computations, (2017), 1-33. doi: 10.1007/s40072-017-0097-2.

[11]

H.-J. Kim and S. V. Lototsky, Heat equation with a geometric rough path potential in one space dimension: existence and regularity of solution preprint, arXiv: 1712.08196. doi: 10.1007/s40072-017-0097-2.

[12]

N. V. Krylov, An Analytic Approach to SPDEs, AMS, 1999. doi: 10.1090/surv/064/05.

[13]

W. Luo, Wiener Chaos Expansion and Numerical Solutions of Stochastic Partial Differential Equations, Ph.D thesis, California Institute of Technology, 2006.

[14]

R. Mikulevicius and B. L. Rozovskii, On unbiased stochastic Navier-Stokes equations, Probab. Theory Related Fields, 154 (2012), 787-834. doi: 10.1007/s00440-011-0384-1.

[15]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, AMS, Providence, R.I., 23 1968.

[16]

H. Uemura, Construction of the solution of 1-dimensional heat equation with white noise potential and its asymptotic behavior, Stochastic Anal. Appl., 14 (1996), 487-506. doi: 10.1080/07362999608809452.

[1]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

[2]

Lucio Boccardo, Alessio Porretta. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1569-1585. doi: 10.3934/cpaa.2013.12.1569

[3]

Jaeyoung Byeon, Sungwon Cho, Junsang Park. On the location of a peak point of a least energy solution for Hénon equation. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1055-1081. doi: 10.3934/dcds.2011.30.1055

[4]

Zaiyun Peng, Xinmin Yang, Kok Lay Teo. On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality. Journal of Industrial & Management Optimization, 2015, 11 (2) : 549-562. doi: 10.3934/jimo.2015.11.549

[5]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[6]

Susanna Terracini, Gianmaria Verzini, Alessandro Zilio. Uniform Hölder regularity with small exponent in competition-fractional diffusion systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (6) : 2669-2691. doi: 10.3934/dcds.2014.34.2669

[7]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[8]

Yalçin Sarol, Frederi Viens. Time regularity of the evolution solution to fractional stochastic heat equation. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 895-910. doi: 10.3934/dcdsb.2006.6.895

[9]

Haim Brezis, Petru Mironescu. Composition in fractional Sobolev spaces. Discrete & Continuous Dynamical Systems - A, 2001, 7 (2) : 241-246. doi: 10.3934/dcds.2001.7.241

[10]

Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169

[11]

Shui-Hung Hou. On an application of fixed point theorem to nonlinear inclusions. Conference Publications, 2011, 2011 (Special) : 692-697. doi: 10.3934/proc.2011.2011.692

[12]

Xinlong Feng, Yinnian He. On uniform in time $H^2$-regularity of the solution for the 2D Cahn-Hilliard equation. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5387-5400. doi: 10.3934/dcds.2016037

[13]

Jiao Chen, Weike Wang. The point-wise estimates for the solution of damped wave equation with nonlinear convection in multi-dimensional space. Communications on Pure & Applied Analysis, 2014, 13 (1) : 307-330. doi: 10.3934/cpaa.2014.13.307

[14]

Út V. Lê. Regularity of the solution of a nonlinear wave equation. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1099-1115. doi: 10.3934/cpaa.2010.9.1099

[15]

Luciano Abadías, Carlos Lizama, Marina Murillo-Arcila. Hölder regularity for the Moore-Gibson-Thompson equation with infinite delay. Communications on Pure & Applied Analysis, 2018, 17 (1) : 243-265. doi: 10.3934/cpaa.2018015

[16]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[17]

Younghun Hong, Yannick Sire. On Fractional Schrödinger Equations in sobolev spaces. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2265-2282. doi: 10.3934/cpaa.2015.14.2265

[18]

Parin Chaipunya, Poom Kumam. Fixed point theorems for cyclic operators with application in Fractional integral inclusions with delays. Conference Publications, 2015, 2015 (special) : 248-257. doi: 10.3934/proc.2015.0248

[19]

Cleon S. Barroso. The approximate fixed point property in Hausdorff topological vector spaces and applications. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 467-479. doi: 10.3934/dcds.2009.25.467

[20]

Sonja Cox, Arnulf Jentzen, Ryan Kurniawan, Primož Pušnik. On the mild Itô formula in Banach spaces. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2217-2243. doi: 10.3934/dcdsb.2018232

2017 Impact Factor: 0.884

Article outline

[Back to Top]